# SDR SWIA201125963

- Difficulty date: March 8, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N584SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120352
- Aircraft time: 24,180 hours, 32,856 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FORWARD SPAR CAP INBOARD OF NACELLE CRACKED AT HI-LOK.  (C-CHECK)  REPAIRED LEFT WING AUX SPAR PER EMBRAER TECHNICAL DISPOSITION.
